Haagerup approximation property for arbitrary von Neumann algebras

Rui Okayasu, Reiji Tomatsu

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)

Abstract

We attempt presenting a notion of the Haagerup approximation property for an arbitrary von Neumann algebra by using its standard form. We also prove the expected heredity results for this property.

Original languageEnglish
Pages (from-to)567-603
Number of pages37
JournalPublications of the Research Institute for Mathematical Sciences
Volume51
Issue number3
DOIs
Publication statusPublished - 2015 Aug 28
Externally publishedYes

Keywords

  • Amenability
  • Haagerup property
  • Von Neumann algebra

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Haagerup approximation property for arbitrary von Neumann algebras'. Together they form a unique fingerprint.

Cite this